MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC
Model Number PPM1515X3
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Erosion (1750); Emotional Changes (1831); Fistula (1862); Inflammation (1932); Muscle Weakness/Atrophy (1967); Necrosis (1971); Pain (1994); Hernia (2240); Obstruction/Occlusion (2422); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced disability, impairment, loss of enjoyment of life, mesh failure, adhesions, bowel obstruction, hernia recurrence, pain, inflammation, bowel necrosis, fistula, and bowel erosion.Post-operative patient treatment included mesh removal, bowel resection, bowel deserosalizaion, and enterotomy.
 
Additional Manufacturer Narrative
Additional information: a4, b5, b7, h6 (added imf code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal hernia.It was reported that after implant, the patient experienced disability, impairment, loss of enjoyment of life, mesh failure, adhesions, bowel obstruction, hernia recurrence, pain, inflammation, bowel necrosis, fistula, and bowel erosion.Post-operative patient treatment included mesh removal, bowel resection, bowel deserosalizaion, lysis of adhesions, bone anchors, wound vac, right/left external oblique muscle flap, thoracolumbar perforator fascio cutaneous flap, and enterotomy.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal hernia.It was reported that after implant, the patient experienced disability, impairment, loss of enjoyment of life, mesh failure, adhesions, bowel obstruction, hernia recurrence, pain, inflammation, bowel necrosis, fistula, enterotomy, and bowel erosion.Post-operative patient treatment included mesh removal, bowel resection, bowel deserosalizaion, lysis of adhesions, bone anchors, wound vac, right/left external oblique muscle flap, thoracolumbar perforator fascio cutaneous flap, medication, hernia repair with new mesh.
 
Additional Manufacturer Narrative
Additional information: a2, a3, a4, b5, b7, h6 (patient codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal hernia.It was reported that after implant, the patient experienced disability, impairment, loss of enjoyment of life, mesh failure, adhesions, bowel obstruction, hernia recurrence, pain, inflammation, bowel necrosis, fistula, enterotomy, inflammation, abdominal pain, and bowel erosion.Post-operative patient treatment included mesh removal, bowel resection, bowel deserosalizaion, lysis of adhesions, bone anchors, wound vac, right/left external oblique muscle flap, thoracolumbar perforator fascio cutaneous flap, medication, hernia repair with new mesh.

Brand Name
PARIETENE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112--439
+1(800)646-4633
MDR Report Key13040564
Report Number9615742-2021-02496
Device Sequence Number5448945
Product Code FTL
UDI-Device Identifier20884521213835
UDI-Public(01)20884521213835(17)220228(10)SRC0738X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberPPM1515X3
Device Catalogue NumberPPM1515X3
Device Lot NumberSRC0738X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer02/05/2025
02/19/2025
04/16/2025
09/02/2026
Initial Report FDA Received Date12/19/2021
Supplement Report FDA Received Date02/10/2025
02/19/2025
04/24/2025
09/22/2026
Date Device Manufactured03/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Disability;
Patient SexFemale
Patient Weight150 LB
Patient RaceWhite